2 x 24 Tabs Nurofen Cold & Flu PE Pain Relief

Nurofen Cold & Flu reduces inflammation and provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness.

Features:

  • Nurofen Nurofen Cold & Flu PE Tabs 
  • Pack contents: 2 x 24 tabs = 48
  • Reduces the inflammation and treats the source of cold & flu symptoms
  • Fast acting temporary relief from cold & flu symptoms
  • Non-drowsy formulation
  • Helps to temporarily relieve sinus pain, sore throat, headache, body aches and pains, blocked nose, runny nose and fever
  • AUST R No.: 181936
  • Country of origin: N/A
  • Please note: Do not exceed recommended dose. Excessive use can be harmful and increase risk of heart attack, stroke or liver damage. 

Directions:

  • Take with water
  • Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)

Active Ingredients:

  • Ibuprofen 200 mg + Phenylephrine hydrochloride 5 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet
  • Stop immediately if you have an allergic reaction
  • This product may cause sleeplessness
A Bit About The Brand / More Info

With over 30 years of research and development under their belt, Nurofen are trusted by Australian families nationwide. The Nurofen range has been formulated with ibuprofen as the main active ingredient to provide effective targeted relief from pain, from headaches to cold symptoms.

2 x 24 Tabs Nurofen Cold & Flu PE Pain Relief

Don't pay $31.98
i

The Don’t Pay price refers to the recently advertised for the same product on a different or competing online platform or store.

$15
Save
$16
$14.25
with

Marketplace - Leaves warehouse in 1 business day
Marketplace - Leaves warehouse in 1 business day
Sold and delivered by KG Electronic
Product Reviews

4.5

5 Star
8
4 Star
2
3 Star
2
2 Star
0
1 Star
0
5 star rating

20 January 2021

5 star rating

13 August 2020

5 star rating

02 June 2020

5 star rating

22 April 2020

5 star rating

20 April 2020